Volume 24, 2018

Volume 24, 2018, Number 1

  • Published in March 2018
  • 136 pages
  • 14 original research papers, 1 corrigendum

Volume 24, 2018, Number 2

  • Published in June 2018
  • 144 pages
  • 19 original research papers

Volume 24, 2018, Number 3

  • Published in October 2018
  • 150 pages
  • 17 original research papers

This volume of the International Journal “Notes on Number Theory and Discrete Mathematics” is published with the financial support of the Bulgarian National Science Fund, Grant Ref. No. DNP-06-38/2017.

Comments are closed.